# SDR MAS2008F00017

- Difficulty date: August 4, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2831 PHX-TUS.  EMERGENCY FLOOD LIGHT 3RD FROM AFT INOPERATIVE.  MAINTENANCE REPLACED BULB, OPS CHECK GOOD.  (S)
